# SDR RAIA201602160001

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 39,890 hours, 36,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL FLOOD LIGHT NR 1 INOPERATIVE.  R & R PAX DOOR EXTERNAL FLOOD LIGHT BULB NR 1.  OPS CHECK GOOD.
